# SDR AALA20160702004

- Difficulty date: July 2, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 50,757 hours, 20,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Part number: 147A57101
- Condition: Corroded
- Location: Bs 993 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, AFT G4 GALLEY LOW SEAL FLOORBEAM SUPPORT ANGLE HAS CORROSION AT BS 993, LBL 43. REMOVED AND REPLACED THE SUPPORT ANGLE IAW BLUEPRINT 147A5710, ITEM 1, PAGE 001 AND, AARD 51-00-05-1.
